# SDR TWAA9810806

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 929-945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND DOUBLER AT RBL 58, FLOOR LINE, CORRODED AT STA 929 TO STA 945.  REMOVED CORROSION PER 51-10-03, PARA 30 TO PARA 42.  REPAIRED PER SRM 53-01, PG 9. INSTALLED NEW DOUBLER.    ACFT TT:  77,210 HOURS.  ACFT TC:  84,221.  (X)
